Remembering the Great Man John Dunning who sadly passed away JANUARY 3rd 2001

Burning pain

Anabolic Steroids

Moderator: MOO

Nicko1990
Posts: 11
Joined: Sat Jan 25, 2020 4:33 pm

Burning pain

Postby Nicko1990 » Tue Feb 18, 2020 9:41 pm

My mate is on his 3rd week of test and deca he’s saying it’s a burning pain and it wakes him up most nights on his arm? Any ideas guys? Cheers

User avatar
Viz
Posts: 975
Joined: Mon Aug 07, 2017 9:27 am
Location: Between Brighton and Hell

Re: Burning pain

Postby Viz » Tue Feb 18, 2020 9:51 pm

Mate if you want folks to offer a bit of constructive advice, beyond go to A&E and tell them what is going on, that includes being or roids, you are going to have to provide a whole heap more information.

How much is he pinning?
Where is he pinning?
Why does he think the roids are causing this?



Actually just go to A&E if it is causing distress. It may be something way more serious, and fucking around asking questions on the forums could end up with your mate dead.

Edit:
Get your mate to join and post his own questions, that cuts out the middle man and he can answer stuff for himself.
Strive for continuous improvement, instead of perfection.

User avatar
Littletodd
Posts: 966
Joined: Sun Feb 01, 2015 7:38 pm
Location: Suffolk

Re: Burning pain

Postby Littletodd » Tue Feb 18, 2020 11:04 pm

If it’s the side he’s been pinning it’s more than likely localised injection site aggravation

Outside of that though no idea, as mentioned we would need a bit more info buddy
Massive, Ripped, Natural <<<< Pick two

No amount of fat burners will substitute a calorie deficit :-)

ADAM
Posts: 1197
Joined: Thu Dec 01, 2016 1:37 pm

Re: Burning pain

Postby ADAM » Wed Feb 19, 2020 7:14 am

Somethings clearly amiss, because that should not be happening.

First thing stop injecting.
Never quit. If you stumble get back up. What happened yesterday NO longer matters. Today's another day so get back on track and move closer to your goals. YOU can do it

Rdavisn95
Posts: 47
Joined: Mon Mar 02, 2015 3:47 pm

Re: Burning pain

Postby Rdavisn95 » Wed Feb 19, 2020 7:30 am

I have to agree with the previous comments, firstly stop injecting and possibly seek medical attention.

Deads4days
Posts: 1494
Joined: Mon Oct 17, 2016 3:00 pm

Re: Burning pain

Postby Deads4days » Wed Feb 19, 2020 6:57 pm

Could be site being used too often, could be the compound not agreeing with him. Could be he's having a reaction to certain solvents used as other have said could be loads of things.


Return to “Anabolic Steroids”

Who is online

Users browsing this forum: MarkoK87 and 128 guests